MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. SEEKER SUPPORT CATHETER

BARD PERIPHERAL VASCULAR, INC. SEEKER SUPPORT CATHETER
Model Number SK15035M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records were provided to the manufacturer.An image was provided.The lot number for the device was provided.The device history records and image are currently under review.The sample was not returned to the manufacturer for inspection/evaluation.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that during a treatment of a highly calcified lesion in sfa, the recanalization crossing support catheter was allegedly broke in segments.It was further reported that a snare device was used to capture and retrieve all the detached segments.Reportedly, a dabr laser and a balloon were used to complete the procedure.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review:the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported to date for this lot number and failure mode.Investigation summary:the device was not returned for evaluation; however, three digital photos were provided for review.From the provided photos, two segments of seeker catheter can be identified as separated from the main device.One of the separated segments contains the distal tip and marker band of the device.Therefore, based on the returned photos, the investigation can be confirmed for the detachment of the two identified segments in the photos.The root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.Labeling review:the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.
 
Event or Problem Description

Brand Name
SEEKER SUPPORT CATHETER
Common Device Name
SUPPORT CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key7603995
Report Number2020394-2018-00879
Device Sequence Number1897777
Product Code DQY
UDI-Device Identifier00801741067921
UDI-Public(01)00801741067921
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K103367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSK15035M
Device Catalogue NumberSK15035M
Device Lot NumberVTCR0184
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2018
Supplement Date Received by Manufacturer08/02/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date08/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR
Patient Weight92